# SDR ABXA9600489

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7912641924
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH, RIGHT HYDRAULIC SYSTEM FAILED WITH LOSS OF ALL HYDRAULIC FLUID WHEN FLAPS WERE SELECTED TO 5 DEGREES.  FOUND A HYDRAULIC LINE IN THE RIGHT WING ROOT AREA LEAKING.  INSTALLED A TEMPORARY FLEX LINE IAW SPM 29.01.
